잠시만 기다려 주세요. 로딩중입니다.

불임 치료 중 클로미펜 복용으로 유발된 정신병 1례: 증례보고

A Case of Clomiphene Citrate-Indeuced Psychosis during Treatment of Infertility: Case Report

건양의대학술지 2004년 4권 2호 p.215 ~ 217
박진균,
소속 상세정보
박진균 ( Park Jin-Kyun ) - 건양대학교 의과대학 정신과학교실

Abstract


During ovarian stimulation with clomiphene citrate and hCG during infertility treatment, a 28 year old woman developed psychotic symptoms, commencing 4 days after initiation of clomiphene. Hospitalization in the psychiatric ward was necessary due to the symptoms, such as severe hyperactivity, agitation, insomnia, delusion of reference and hallucinations. Under antipsychotic medications, the symptoms improved in 14 days. Follow-up psychiatric care was recommended, but it failed. Ovulation-induction substances such as clomiphene citrate should be implemented with particular caution.

키워드

Clomiphene citrate;hCG;Psychosis;Infertility

원문 및 링크아웃 정보

등재저널 정보